# SDR DALA13031581815

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 49,616 hours, 10,332 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD QTY EICAS MESSAGE IN FLT,  DECLARED EMERGENCY.  R & R LT YAW DAMPER SERVO IAW AMM 22-21.  CHECKED GOOD IAW AMM.
